# SDR AALA2009032900003

- Difficulty date: March 29, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N580AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53157
- Aircraft time: 52,228 hours, 26,658 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Dirty
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATL - CREW REPORTED SMOKE IN CABIN.  EMERGENCY DECLARED RETURNED ATL WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  CLEANED AUXILIARY POWER UNIT INLET.  ACCOMPLISHED BURNOUT OF HIGH PRESSURE PNEUMATIC DUCTING.  SYSTEM GROUND CHECK NORMAL OPERATION.
